Alert archive / Kansas / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 169, NWS Wichita, KS

June 26, 2017Butler County, Cowley County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Jun 26, 2017, 8:58 PM CDT for Butler County, Cowley County, Kansas. It was in force for 62 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2017, 8:58 PM CDT (01:58 UTC)
Expired
Jun 26, 2017, 10:00 PM CDT
In force
62 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Butler County, KS, Cowley County, KS

The radar

The Wichita radar (KICT), 51 km from the middle of the area, began a volume at 02:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 9:00 PM CDTTSTM WND DMG1 N Augusta, KSEMERGENCY MANAGER REPORTS OF DOWNED TREES AND POWER POLES ON OHIO AVENUE NORTH OF AUGUSTA.
Jun 26, 9:05 PM CDTTSTM WND DMGAugusta, KSDOWNED POWER POLES AND TREES REPORTED IN THE TOWN.
Jun 26, 9:27 PM CDTTSTM WND GST 604 E Udall, KSTRAINED SPOTTER ESTIMATING 55 TO 60 MPH WIND GUSTS.
Jun 26, 9:33 PM CDTTSTM WND DMG5 E Udall, KSTRAINED SPOTTER REPORTS 4 TO 6 INCH TREE LIMBS DOWN AT KANSAS HIGHWAY 15 AND U.S. HIGHWAY 77.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 2.0 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2017-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 32 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2017-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
32 J/kg
Mixed-layer CIN
-101 J/kg
Mixed-layer LCL
1194 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
214 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

389 
WUUS53 KICT 270158
SVRICT
KSC015-035-270300-
/O.NEW.KICT.SV.W.0169.170627T0158Z-170627T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wichita KS
858 PM CDT MON JUN 26 2017

The National Weather Service in Wichita has issued a

* Severe Thunderstorm Warning for...
  Northern Cowley County in south central Kansas...
  Southern Butler County in south central Kansas...

* Until 1000 PM CDT

* At 858 PM CDT, a severe thunderstorm was located near Augusta,
  moving southeast at 30 mph.

  HAZARD...60 mph wind gusts and nickel size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  El Dorado, Andover, Augusta, Rose Hill, Douglass, Leon, Burden,
  Atlanta, Latham, Rock, Cambridge, Augusta Municipal Airport, El
  Dorado Airport, Winfield City Lake, Beaumont, Santa Fe Lake, El
  Dorado Lake and El Dorado State Park.

This includes Interstate 35 between Mile Markers 60 and 69.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3748 9715 3770 9715 3786 9681 3768 9653
      3725 9653 3725 9689
TIME...MOT...LOC 0158Z 329DEG 25KT 3763 9700 

HAIL...0.88IN
WIND...60MPH
 
$$

KETCHAM
4 follow-up statements
203 
WWUS53 KICT 270222
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
922 PM CDT MON JUN 26 2017

KSC015-035-270300-
/O.CON.KICT.SV.W.0169.000000T0000Z-170627T0300Z/
Cowley KS-Butler KS-
922 PM CDT MON JUN 26 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR NORTHERN COWLEY AND SOUTHERN BUTLER COUNTIES...

At 921 PM CDT, a severe thunderstorm was located 6 miles east of
Douglass, moving southeast at 30 mph.

HAZARD...60 mph wind gusts and nickel size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Augusta, Rose Hill, Douglass, Leon, Burden, Atlanta, Latham, Rock,
Cambridge, El Dorado Airport, Winfield City Lake and Beaumont.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3748 9715 3759 9714 3780 9679 3768 9653
      3725 9653 3725 9689
TIME...MOT...LOC 0221Z 329DEG 25KT 3749 9689 

HAIL...0.88IN
WIND...60MPH
 
$$

KETCHAM
025 
WWUS53 KICT 270234
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
934 PM CDT MON JUN 26 2017

KSC015-035-270300-
/O.CON.KICT.SV.W.0169.000000T0000Z-170627T0300Z/
Cowley KS-Butler KS-
934 PM CDT MON JUN 26 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR NORTHERN COWLEY AND SOUTHERN BUTLER COUNTIES...

At 934 PM CDT, a severe thunderstorm was located near Atlanta, or 12
miles southeast of Douglass, moving southeast at 30 mph.

HAZARD...60 mph wind gusts and nickel size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Rose Hill, Douglass, Burden, Atlanta, Latham, Rock, Cambridge and
Winfield City Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3748 9715 3756 9714 3763 9653 3725 9653
      3725 9689
TIME...MOT...LOC 0234Z 329DEG 25KT 3741 9683 

HAIL...0.88IN
WIND...60MPH
 
$$

KETCHAM
830 
WWUS53 KICT 270243
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
943 PM CDT MON JUN 26 2017

KSC015-270253-
/O.CAN.KICT.SV.W.0169.000000T0000Z-170627T0300Z/
Butler KS-
943 PM CDT MON JUN 26 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN BUTLER COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3747 9714 3747 9653 3725 9653 3725 9689
TIME...MOT...LOC 0243Z 329DEG 25KT 3735 9679 

$$

KSC035-270300-
/O.CON.KICT.SV.W.0169.000000T0000Z-170627T0300Z/
Cowley KS-
943 PM CDT MON JUN 26 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR NORTHERN COWLEY COUNTY...

At 943 PM CDT, a severe thunderstorm was located near Burden, or 11
miles northeast of Winfield, moving southeast at 30 mph.

HAZARD...60 mph wind gusts and nickel size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Burden, Atlanta, Rock, Cambridge and Winfield City Lake. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3747 9714 3747 9653 3725 9653 3725 9689
TIME...MOT...LOC 0243Z 329DEG 25KT 3735 9679 

HAIL...0.88IN
WIND...60MPH
 
$$

KETCHAM
112 
WWUS53 KICT 270251
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
951 PM CDT MON JUN 26 2017

KSC035-270301-
/O.EXP.KICT.SV.W.0169.000000T0000Z-170627T0300Z/
Cowley KS-
951 PM CDT MON JUN 26 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN COWLEY COUNTY WILL
EXPIRE AT 1000 PM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire.  However gusty winds
are still possible with this thunderstorm.

Remember, a Severe Thunderstorm Warning still remains in effect for
most of southern Cowley County. 

LAT...LON 3747 9714 3747 9653 3725 9653 3725 9689
TIME...MOT...LOC 0251Z 329DEG 25KT 3731 9676 

$$

KETCHAM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 8:45 PM CDT, 13 minutes earlier.

Area forecast discussion, Jun 26, 8:45 PM CDT, 13 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
845 PM CDT Mon Jun 26 2017

.UPDATE...
Issued at 830 PM CDT Mon Jun 26 2017

Headline:
Severe Thunderstorm Watch #371 is cancelled for Russell, Barton,
Lincoln, Ellsworth & Rice Counties.

A cluster of strong thunderstorms continues to surge southeast at
40 mph through Harvey, Butler, Chase & Elk Counties. The
thunderstorms are occurring along & just north of a cold front
that extends from central MO, through south-central KS, to
southeast CO. Convection has been further sustained by a subtle
mid-upper shortwave that continues to sprint SE across eastern KS.
With airmass greatly stabilizing across central KS Severe
Thunderstorm watch #371 was cancelled for all 5 affected counties
in central KS.

&&

.SHORT TERM...(This evening through Wednesday night)
Issued at 241 PM CDT Mon Jun 26 2017

Water vapor imagery currently shows a shortwave trough extending
from the western Great Lakes into the mid Mississippi Valley. An
impulse is diving across western IA/northern MO and developing
storms over central MO. Looks to be a weak surface front/trough
laid out across southern Nebraska with a few storms developing
along this feature over south central/sw Nebraska.

Storms over southern Nebraska should continue tracking south and
with minimal capping, should make it into northern KS but have
low confidence on how far south they will make it. NW flow aloft
is providing great directional shear which will result in large
hail being the main threat for any storms this evening. Feel there
is also a chance for a few elevated showers and storms after 09z
for our western flank where a decent mid level baroclinic zone
will be situated. Even though elevated instability is not that
great, given the amount of directional shear, can't rule out some
large hail if storms can develop.

Return flow and lee troughing will strengthen during the day Tue
as shortwave energy moves from the Pacific Northwest into the
northern Rockies. This will lift the front and better storm
chances to the north of the forecast area. Should be a fairly
large MCS tracking out of the central/northern Plains Tue night
and into the central Mississippi Valley. Some of this activity may
try and build back into northeast KS, but with decent elevated
capping in place, confidence in how far west this makes it is very
low.

Pattern will remain active across the Plains Wed as the front gets
pushed south along with the better mid and upper flow. Storms will
likely first develop along the front over IA/northern MO and build
sw into KS during the late afternoon and especially early evening
hours Wed. Convergence this far west along the front isn't that
great, so not expecting widespread storms, but can't rule out a
few strong to severe storms over central KS.

.LONG TERM...(Thursday through Monday)
Issued at 241 PM CDT Mon Jun 26 2017

Pattern will remain active for Thu into Fri as the surface
boundary lingers across the area. The exact location of this
feature will likely be determined by how overnight convection
each night affects its position. Large scale ascent will also be
on the increase Thu into Thu night as robust shortwave energy
tracks out of the northern Rockies and into the central Plains. So
once again expecting storms to develop Thu afternoon/early
evening along the front with activity developing into an MCS
overnight, with eastern KS/MO looking like the most likely areas
affected. Thu night MCS should push the front south, into northern
OK/far southern KS for Fri. This is where best storm chances will
be for Fri into Fri night.

Confidence in convective chances and location drops off
significantly for the weekend. However, tough to go completely
dry as mid/upper flow remains fairly strong with a low level
baroclinic zone still lingering around.

The good news with the pattern remaining active is that an upper
ridge never gets to take hold, which means temps will remain close
to or slightly below normal for this time of year.

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 701 PM CDT Mon Jun 26 2017

At issuance, a SVR TSRAGR was positioned on the east side of KSLN.
The cell was moving SE ~30kts. With no TSRA occurring upstream
have opted to assign "VCTS" to KSLN for first hour. With the TSRA
moving SE, the convection would pass very close to KCNU til ~03Z.
Isolated TSRA are possible this evening but extremely limited
coverage dictates leaving "VCTS" out of the remaining TAF sites.
Toward morning the concern shifts toward stratus ~1,000ft that may
impact KGBD & KRSL as moistening SE flow increases. Both terminals
should return to VFR status ~17Z.

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    63  87  71  93 /  30  10  10  10
Hutchinson      62  88  72  94 /  30  10  10  20
Newton          62  86  71  92 /  50  10  20  20
ElDorado        62  85  70  90 /  50  10  10  10
Winfield-KWLD   64  87  71  92 /  40  10  10  10
Russell         62  89  71  95 /  20  10  20  10
Great Bend      62  89  71  94 /  20  10  20  10
Salina          62  89  72  96 /  40  10  30  20
McPherson       62  88  71  94 /  50  10  20  20
Coffeyville     61  86  70  90 /  70  10   0   0
Chanute         59  84  69  89 /  80  10  10  10
Iola            59  84  68  88 /  70  10  10  20
Parsons-KPPF    60  85  69  89 /  80  10  10  10

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
None.
&&

UPDATE...EPS
SHORT TERM...RBL
LONG TERM...RBL
AVIATION...EPS
Hazardous weather outlook, Jun 26, 8:57 PM CDT, 1 minute before
Hazardous Weather Outlook
National Weather Service Wichita KS
857 PM CDT Mon Jun 26 2017

KSZ032-033-047>053-067>072-082-083-091>096-098>100-280200-
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase-
Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper-
Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
857 PM CDT Mon Jun 26 2017

This hazardous weather outlook is for portions of Central, South
Central and Southeast Kansas.

.DAY ONE...Tonight

Clusters of strong thunderstorms that will produce winds around 55
mph will continue across south-central and southeast Kansas the rest
of the evening.

Isolated thunderstorms remain possible for the rest of the night in
central Kansas but these thunderstorms should be strong nor severe.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Thunderstorm chances will return Tuesday night, mainly across
central Kansas, where a few strong storms will be possible.

Periodic chances for storms can be expected across the area from
Wednesday afternoon through Thursday night with severe storms
possible during this time frame. Main threats would be large hail
and damaging winds.

Chances for storms may linger into the weekend, especially across
southern Kansas. Some strong storms will be possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated tonight.

&&

For a graphical version of this information, see our webpage at:
http://weather.gov/wichita/hwo/

In the hours before

Local storm report, Jun 26, 7:09 PM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
709 PM CDT MON JUN 26 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     TSTM WND GST     GYPSUM                  38.71N 97.43W
06/26/2017  M61 MPH          SALINE             KS   MESONET

&&

VJP
Local storm report, Jun 26, 7:34 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
734 PM CDT MON JUN 26 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     TSTM WND GST     HILLSBORO               38.35N 97.20W
06/26/2017  E60 MPH          MARION             KS   EMERGENCY MNGR

&&

VJP
Special weather statement, Jun 26, 8:20 PM CDT, 38 minutes before
Special Weather Statement
National Weather Service Wichita KS
820 PM CDT MON JUN 26 2017

KSZ083-270145-
Sedgwick KS-
820 PM CDT MON JUN 26 2017

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Northeastern Sedgwick County in south central Kansas...

* Until 845 PM CDT

* At 819 PM CDT...National Weather Service meteorologists were
  tracking a strong thunderstorm 6 miles southwest of Whitewater...
  moving southeast at 55 mph.

wind gusts up to 50 mph will be possible with this storm.

* Locations impacted include...
  Wichita, Andover, Park City, Valley Center, Bel Aire, Sedgwick,
  Kechi, Northeast Wichita and Jabara Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

The storms are not expected to become severe.

&&

LAT...LON 3776 9733 3791 9745 3791 9715 3765 9715
TIME...MOT...LOC 0120Z 327DEG 49KT 3787 9720

KETCHAM
Special weather statement, Jun 26, 8:40 PM CDT, 18 minutes before
Special Weather Statement
National Weather Service Wichita KS
840 PM CDT MON JUN 26 2017

KSZ069-270230-
Butler KS-
840 PM CDT MON JUN 26 2017

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Central Butler County in south central Kansas...

* Until 930 PM CDT

* At 837 PM CDT...National Weather Service meteorologists were
  tracking a strong thunderstorm over Benton...moving southeast at 30
  mph.

hail up to the size of dimes...and wind gusts up to 50 mph will be
possible with this storm.

* Locations impacted include...
  El Dorado, Andover, Augusta, Rose Hill, Towanda, Benton, Leon,
  Potwin, Rosalia, Santa Fe Lake, El Dorado State Park, Augusta
  Municipal Airport, El Dorado Airport, Beaumont and El Dorado Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

The storms are not expected to become severe.

&&

LAT...LON 3757 9715 3791 9715 3799 9675 3770 9652
      3756 9653
TIME...MOT...LOC 0140Z 327DEG 26KT 3780 9706

KETCHAM
Local storm report, Jun 26, 8:53 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
853 PM CDT MON JUN 26 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0848 PM     TSTM WND GST     6 W AUGUSTA             37.69N 97.08W
06/26/2017  E60.00 MPH       BUTLER             KS   EMERGENCY MNGR

            50 TO 60 MPH WINDS, 1 MILE NORTH OF HIGHWAY 400.

&&

BDK
Special weather statement, Jun 26, 8:56 PM CDT, 2 minutes before
Special Weather Statement
National Weather Service Wichita KS
856 PM CDT MON JUN 26 2017

KSZ083-270245-
Sedgwick KS-
856 PM CDT MON JUN 26 2017

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Sedgwick County in south central Kansas...

* Until 945 PM CDT

* At 855 PM CDT...National Weather Service meteorologists were
  tracking a strong thunderstorm over Bentley, or near Mount Hope...
  moving southeast at 30 mph.

hail up to the size of dimes...and wind gusts up to 50 mph will be
possible with this storm.

* Locations impacted include...
  Wichita, Derby, Andover, Haysville, Park City, Valley Center, Bel
  Aire, Goddard, Rose Hill, Maize, Sedgwick, Colwich, Mount Hope,
  Downtown Wichita, Kechi, Andale, Eastborough, Bentley, West Wichita
  and Eisenhower National Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issues by the National Weather
Service.

&&

LAT...LON 3790 9770 3791 9715 3757 9715 3757 9756
TIME...MOT...LOC 0155Z 329DEG 25KT 3788 9757

KETCHAM

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 7:12 PM CDTSevere Thunderstorm WarningICTMarion63 min
Jun 26, 7:21 PM CDTTornado WarningICTMarion39 min
Jun 26, 7:53 PM CDTSevere Thunderstorm WarningICTButler, Harvey, Marion48 min
Jun 26, 8:20 PM CDTSpecial Weather StatementICTSedgwick25 min
Jun 26, 8:40 PM CDTSpecial Weather StatementICTButler50 min
Jun 26, 8:56 PM CDTSpecial Weather StatementICTSedgwick49 min
Jun 26, 9:31 PM CDTSevere Thunderstorm WarningICTCowley59 min
Jun 26, 9:45 PM CDTSpecial Weather StatementICTSumner45 min
Jun 26, 9:47 PM CDTSpecial Weather StatementICTAllen43 min
Jun 26, 10:24 PM CDTSpecial Weather StatementICTSumner51 min
Jun 27, 12:46 AM CDTSpecial Weather StatementICTHarper44 min
Jun 27, 6:17 AM CDTSpecial Weather StatementICTButler43 min
Jun 27, 6:36 AM CDTSpecial Weather StatementICTMcPherson39 min
Jun 27, 7:20 AM CDTSpecial Weather StatementICTMcPherson40 min
Jun 27, 8:07 AM CDTSpecial Weather StatementICTButler23 min
Jun 27, 8:53 AM CDTSpecial Weather StatementICTButler37 min
Jun 27, 8:58 AM CDTAreal Flood WarningICTButler5 hr
Jun 27, 9:18 AM CDTSpecial Weather StatementICTMarion27 min
Jun 27, 9:29 AM CDTSevere Thunderstorm WarningICTButler46 min
Jun 27, 9:57 AM CDTSpecial Weather StatementICTMarion33 min
Jun 27, 10:36 AM CDTSpecial Weather StatementICTMarion24 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.